# SDR DXTA2021052442470

- Difficulty date: May 22, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 13,283 hours, 8,826 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Missing
- Location: Rt Engine
- Part time: 12,371 hours, 8,275 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION R RED CAS: WHILE CLIMBING TO FL340 IN VMC, AT ABOUT FL320 WE HEARD A LOUD BANG AND SHORTLY AFTER WE HAD THE ENGINE VIBRATION R CASS MESSAGE, WE ACCOMPLISHED THE ENGINE VIBRATION R QRH. REDUCED POWER ON AFFECTED SIDE 2 TIMES AND THE CASS MESSAGE ILLUMINATED AGAIN SHORTLY AFTER. AFTER THAT WE REDUCED POWER ON THE AFFECTED SIDE TO IDLE AND THE CASS MESSAGE NEVER CAME BACK. ALL OTHER ENGINES PARAMETERS WERE NORMAL //SIGNOFF//  PERFORMED A PRELIMINARY INSPECTION OF THE RIGHT HAND ENGINE AND NOTED THE OIL LEVEL LOW WITH CAS MESSAGE DISPLAYED WITH NO ADDITIONAL DEFECTS NOTED AT THIS TIME. ACCOMPLISHED A RH ENGINE DOWNLOAD WITH NO CURRENT FAULTS LATCHED. ACCOMPLISHED THE STARTER/ GENERATOR AND AC GENERATOR INSPECTION WITH NO DEFECTS NOTED AT THIS TIME. PERFORMED AN INSPECTION OF THE INLET AND EXHAUST DUCT AND NOTED WHAT APPEARS TO BE METAL DEBRIS IN THE EXHAUST AREA. PROCEEDED WITH A BORESCOPE INSPECTION THROUGH THE EXHAUST WITH NO DAMAGE NOTED EXCEPT FOR THE DEBRIS. CONTINUED THE BORESCOPE INSPECTION AND FOUND THE FOLLOWING;3 EA 2ND STAGE HP BLADES TO BE MISSING ALONG WITH5 ADDITIONAL BLADES DAMAGED, 4 EA 3RD STAGE LPT STATORS TO BE DAMAGED, 8 EA 3RD STAGE LPT BLADES TO BE DAMAGED. GAINED ACCESS AND PREPPED AIRCRAFT FOR ENGINE REPLACEMENT. COMPLETED THE RH ENGINE TEARDOWN PROCEDURES AND REMOVED THE UNSERVICEABLE RH ENGINE (P/N: 30B4258-01 S/N: PCE-CG0206 FROM AIRFRAME AS REQUIRED. COMPLETED THE INSTALLATION OF THE INSPECTED SERVICEABLE RH ENGINE (P/N: 30B4258-01 S/N: PCE-CG0655) ONTO THE AIRFRAME AS REQUIRED.
ACCOMPLISHED THE BUILD UP AND INSTALLATION PROCEDURES OF THE RIGHT HAND ENGINE(CG0655) AS REQUIRED. POST INSTALLATION COMPLETED OIL LEVEL SERVICING, PRELIMINARY IDLE RUNS WITH NO LEAKS NOTED, DEPRESERVATION, AND POST
ENGINE INSTALLATION FOLLOW ON CHECKS WITH SATISFACTORY RESULTS, NO LEAKS NOTED AT THIS TIME. ALL MAINTENANCE ACCOMPLISHED IAW CE-680 AMM CH. 71-00-30, PWC306C EMM CH. 71-00-00, AND 72-00-00.
